Journal of Nonlinear Mathematical Physics

Volume 17, Issue 4, December 2010, Pages 591 - 603

Menelaus Relation, Hirota–Miwa Equation and Fay's Trisecant Formula are Associativity Equations

Authors
B. G. Konopelchenko
Dipartimento di Fisica, Universita del Salento and INFN, Sezione di Lecce, 73100 Lecce, Italy
Received 17 March 2010, Accepted 4 May 2010, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925110001070How to use a DOI?
Keywords
Associativity, Menelaus, Hirota–Miwa, Fay's trisecant, WDVV equation
Abstract

It is shown that the celebrated Menelaus relation, Hirota–Miwa bilinear equation for KP hierarchy and Fay's trisecant formula similar to the WDVV equation are associativity conditions for structure constants of certain three-dimensional quasi-algebra.

Copyright
© 2010 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
17 - 4
Pages
591 - 603
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925110001070How to use a DOI?
Copyright
© 2010 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - B. G. Konopelchenko
PY  - 2021
DA  - 2021/01
TI  - Menelaus Relation, Hirota–Miwa Equation and Fay's Trisecant Formula are Associativity Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 591
EP  - 603
VL  - 17
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925110001070
DO  - https://doi.org/10.1142/S1402925110001070
ID  - Konopelchenko2021
ER  -